MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent a revision procedure on (b)(6) 2023 which included breast implant exchange using low profile breast implants and a breast lift with implant of the galaflex 3dr scaffold.As reported, patient followed up with the surgeon during routine office visit and the nurse demonstrated how to massage her breast.Patient reports the nurse massaged her left breast and the patient felt a tearing sensation.Patient reports shortly after that her left breast appeared to be lumpy and not symmetrical with her right breast.Patient reported her concerns to her surgeon and she reports he does not feel there is any need for any intervention at this time as he explained to her that the scaffold will resorb after 24 months.She also reports she has had in the past month an increase of pain in her left breast.
 
Additional Manufacturer Narrative
As reported, patient had lumpy appearance, pain in left breast after a massage technique during a routine follow post implant of galaflex 3dr.Review of the photos provided by the patient confirm the lumpy appearance that was alleged.Based on the information provided a definitive root cause for the patient's condition 7 months post op cannot be determined.The patient¿s surgeon does not feel there is any need for any intervention at this time as he explained to the patient that the scaffold will resorb after 24 months.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in february, 2022.Note, the date of event ((b)(6) 2023) is considered to be a best estimate based.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned - remains implanted.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17912977
Report Number1213643-2023-00366
Device Sequence Number7497431
Product Code OOD
UDI-Device Identifier00810054980018
UDI-Public(01)00810054980018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot Number220048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale